Items where author is "Ruiz Lopez, Guiomar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Ruiz Lopez, Guiomar and Tsallis, Constantino (2013). Reply to Comment on ``Towards a large deviation theory for strongly correlated systems''. "Physics Letters A", v. 377 (n. 6); pp. 491-495. ISSN 0375-9601. https://doi.org/10.1016/j.physleta.2012.12.009.

Presentation at Congress or Conference

Ruiz Lopez, Guiomar and Tsallis, Constantino (2014). q-Statistics on symmetric generalized binomial distributions. In: "4th International Workshop on Statistical Mechanics and Dynamical System", 17-19 Jul 2014, Atenas, Grecia.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM